On difference-quadrature approximations of convex integral functionals
Doklady Akademii Nauk, Tome 231 (1976) no. 2, pp. 269-272
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_231_2_a1,
author = {N. V. Banichuk and V. M. Kartvelishvili and F. L. Chernous'ko},
title = {On difference-quadrature approximations of convex integral functionals},
journal = {Doklady Akademii Nauk},
pages = {269--272},
year = {1976},
volume = {231},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_231_2_a1/}
}
TY - JOUR AU - N. V. Banichuk AU - V. M. Kartvelishvili AU - F. L. Chernous'ko TI - On difference-quadrature approximations of convex integral functionals JO - Doklady Akademii Nauk PY - 1976 SP - 269 EP - 272 VL - 231 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1976_231_2_a1/ LA - ru ID - DAN_1976_231_2_a1 ER -
N. V. Banichuk; V. M. Kartvelishvili; F. L. Chernous'ko. On difference-quadrature approximations of convex integral functionals. Doklady Akademii Nauk, Tome 231 (1976) no. 2, pp. 269-272. http://geodesic.mathdoc.fr/item/DAN_1976_231_2_a1/